# SDR DHL2003746500

- Difficulty date: June 3, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 55,185 hours, 30,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, IN FWD CARGO FRAME BS 660 HAS A DENT INTO THE RADIUS AT STR 25R.  CUT OUT DAMAGED AREA OF FRAME AT BS 660 AT STR 25 R DIMENSIONS 1 INCH X 4.5 INCH AND FABRICATED ONE DOUBLER DIMENSIONS 3.5 INCH X 19 INCHES USING .063 7075-T6 PO 9912495 IAW B-727 SRM 51-40-3 FIG 1 AND 53-10-2 FIG 3.  ALODINED AND PRIMED DOUBLER IAW B-727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B-727 SRM 51-40-3 FIG 1.
